# SDR REXA201000007

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 17,755 hours, 14,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  NOSE GEAR WILL NOT RETRACT.  C/W PA 05-018A ADJUSTED NLG CENTERED / EXTEND SENSOR IAW AMM 32-61-05.  PERFORMED OPS CHECK AND RETURNED TO SERVICE.
